# SDR AALA202104059003

- Difficulty date: March 30, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 39,389 hours, 14,301 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Frms 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LONGITUDINAL FLOOR BEAM LOCATED AT -Y765 BETWEEN FR66 AND FR70. REPLACED BEAM PER SRM 51-72-11-911-001 AND DRAWING D53472780.
